# SDR AUS20040350

- Difficulty date: April 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3418 · Stall Warning System
- Part: Strip
- Part number: 60150301
- Condition: Separated
- Location: Stall Warning Sy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STALL STRIP MISSING.
